# SDR CALA0400591

- Difficulty date: August 4, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N69603
- Make and model: Boeing 737524
- Aircraft serial: 27316
- Aircraft time: 30,423 hours, 15,909 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6552878U124
- Condition: Corroded
- Location: Bs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-2 DOOR ZEE ANGLE CORRODED IN SEVERAL AREAS FROM BS 910-1016. THE ZEE ANGLE WAS REPLACED IAW SRM 51-10-2.
